Men’s Winter College ID Camp Itinerary (Winter 2018)

Camp Sessions will be held at the Case Soccer Complex  (subject to weather – if inclement weather the sessions will be in the Chapman Indoor Facility).

Check-IN – 5:30PM Case Soccer Complex

2/2/17 – 1 Session

Session # 1 – 6:30PM – 8:00PM

2/3/17 –  2 Sessions

Session # 2 – 10:00AM – 11:30AM

Campus Tour – 11:30AM- 12:00PM

Session # 3 – 4:00PM – 5:30 PM

College Player (Current ORU Mens Player) Questions & Answer – 5:45PM-6:15PM

2/4/17 – 1 Session (Camp ends by 12 Noon)

Session # 4 – 9:00 AM – 11:00 AM

Closing Remarks and Dismissal (Evaluations will be distributed)

 

___________________________________________________________________________________________________

 

 

 

Men’s Midwest Premiere ID Camp (All training/matches will take place at the Case Soccer Complex)

Each Camper will receive YouTube Links to the 11v11 Games played at the Men’s ID Camp ONLY (They will be sent via email after the camp).  These can be utilized for personal player development and College Recruitment.

7/7/17 (Friday):

9:00am-10:00am Men’s Check-In

10:00am-11:30am Men’s Session I

11:30am – 12:00pm ORU Campus Tour

12:15pm – 1:15pm Lunch (Residential ONLY)

4:00pm-5:30pm Mens Evening Matches

5:45pm – 6:45pm Dinner (Residential ONLY)

7/8/17 (Saturday):

8:00am – 8:30am Breakfast (Residential ONLY)

9:00am-10:30am Mens Session II

10:45am – 11:15am Camper/Staff Question & Answer

11:15pm – 12:30pm Lunch (Residential ONLY)

4:00-5:30 Mens Afternoon Matches (Small Sided)

5:45pm – 6:45pm Dinner (Residential ONLY)

7/9/17 (Sunday):

8:00am – 8:30am Breakfast (Residential ONLY)

9:00am – 10:30am Mens Session V

11:15pm – 12:30pm Lunch (Residential ONLY)

1:00pm-2:30pm Mens Afternoon Matches

2:30pm-3:00pm Closing Ceremonies (Men’s Locker Room) Men’s Evaluations Distributed/Dismissed

___________________________________________________________________________________________________

Women’s ID Camp Schedule:

 

Friday:

 

4:45-5:30 PM Check-in (Aerobic Center Women’s Soccer Offices)

 

6:00-8:00 PM Training Session 1 (Case Soccer Complex)

 

Saturday:

 

8:30 – 9:15 AM Breakfast/Snacks Provided Women’s Lounge

 

9:30 – 11:00 AM Full Field Scrimmage (Case Soccer Complex)

 

11:30 AM Lunch (Classroom)

 

2:00 – 3:30 PM Small Sided Games (ORU’ Barn)

 

5:00 PM Dinner (Classroom)

 

6:30 – 8:30 PM Competitive Cauldron (Case Soccer Complex)

 

Sunday:

 

8:30 – 9:15 AM: Breakfast/Snacks Provided Women’s Lounge

 

9:30 AM – 11:00 AM: Finishing Clinic (Case Soccer Complex)

 

11:30 AM-12:30 PM: Lunch

 

1:30 – 3:00 PM: Manchester United Scrimmages (Case Soccer Complex Practice Field)

 

3:00 – 3:30 PM: Closing Ceremony and Checkout (Case Soccer Complex

 


 

Synergy Juniors:

Monday:

5:15PM – Check In (Case Soccer Complex)

6:00 pm – Session Begins

7:00 pm – Session Ends (Camper Pick up at Case Soccer Complex)

Tuesday:

6:00 pm – Session Begins

7:00 pm – Session Ends (Camper Pick up at Case Soccer Complex)

Wednesday:

6:00 pm – Session Begins

7:00 pm – Closing Ceremony (Camper Pick up at Case Soccer Complex)

 ___________________________________________________________________________________________________

Overnight (Residential/Commuter) Camp Itinerary (Sample from 2016 Summer):

Sunday Schedule

1:00pm-1:30pm  Check-In

1:30pm-2:00pm  Camp Introduction Meeting

2:15pm-2:30pm Depart for Fields

2:30pm-3:30pm Session I—Technical/Functional

— Camp Warm Up:                                 15 mins

— Split into Age Groups:                                    30 mins

— End with:                                           15 mins

3:45pm-4:00pm Pizza Orders

4:30pm-5:00 pm Dinner

7:00pm-8:30pm Session II—Small Sided Games/Scrimmages

8:30pm Depart for Dorms

8:45pm Commuters Leave

8:45pm-10:15pm Free Time-Camp Store/Pizza Orders

10:30pm Lights out

Monday- DEFENDING

6:45am-7:00am Wake Up

7:15am-7:45am Breakfast

8:00am-8:15am Commuters Check-In

8:30am-10:00am Advanced Technical/Functional Training

— Camp Warm Up:                                 15 mins

— Split into Age Groups:                                    1 hour 15 mins

  1. A) 1V1– focusing on pressuring the ball, not diving, etc.
  2. B) 2V1– focusing on pressure/cover, body shape, etc.
  3. C) 2V2– focusing on making 2V1 situations, rotating pressure, etc.
  4. D) 3V3 small sided game/ game situationals.

10:30am-11:00am Free Time– Camp Store Open in Dorms

11:15am-12:00pm Lunch

12:45pm-1:00pm Depart to the Fields

1:00pm-2:30pm Tactical Advanced Training

— Camp Warm Up:                                 15 mins

— Split into Age Groups:                                    1 hour 15 mins

  1. A) 4v4+– focusing on team shape, step/cover, etc.
  2. B) 4v3, 4v5,etc– focusing on defending as a unit, step.cover, etc.
  3. C) 5v5+– focusing on specific situations (forcing play wide, step cover, etc.

2:45pm-3:45pm “Leadership Talk” “Being a Champion”

4:00pm-4:30pm Pizza Orders– Camp Store Open in Dorms

4:30pm-5:30pm Dinner

5:30pm-5:45pm Depart to Fields

6:00pm-7:30pm Game Sessions

7:30pm-7:45pm Commuters depart from fields

7:45pm-10:30pm Concessions/Camp Store (Argentina vs Chile COPA AMERICA 9PM KICKOFF Hammer Center)

Tuesday- FINISHING

6:45am-7:00am Wake Up

7:15am-7:45am Breakfast

8:00am-8:15am Commuters Check-In

8:30am-10:00am Advanced Technical/Functional Training

— Camp Warm Up:                                 15 mins

— Split into Age Groups:                                    1 hour 15 mins

  1. A) Finish For Power
  2. B) Finish Finesse (Placement)

10:30am-11:00am Free Time– Camp Store Open in Dorms

11:15am-12:00pm Lunch

12:45pm-1:00pm Depart to the Fields

1:00pm-2:30pm Tactical Advanced Training

2:45pm-3:45pm “Leadership Talk” “Being a Champion”

4:00pm-4:30pm Pizza Orders– Camp Store Open in Dorms

4:30pm-5:30pm Dinner

5:30pm-5:45pm Depart to Fields

6:00pm-7:30pm Game Sessions

7:30pm-7:45pm Commuters depart from fields

7:45pm-10:30pm Concessions/Camp Store

Wednesday- Passing/Crossing/Chipping/Etc.

6:45am-7:00am Wake Up

7:15am-7:45am Breakfast

8:00am-8:15am Commuters Check-In

8:30am-10:00am Advanced Technical/Functional Training

  1. Soccer Horseshoes
  2. Box Game Works first touch and power passing

10:30am-11:00am Free Time– Camp Store Open in Dorms

11:15am-12:00pm Lunch

12:45pm-1:00pm Depart to the Fields

1:00pm-1:50pm Tactical Advanced Training

2:00pm-3:00pm Swimming @ ORU Pool (Aerobic Center, Residential & Commuter)

4:00pm-4:30pm Pizza Orders– Camp Store Open in Dorms

4:30pm-5:30pm Dinner

5:30pm-5:45pm Depart to Fields

6:00pm-7:30pm Game Sessions

7:30pm-7:45pm Commuters depart from fields

7:45pm-10:30pm Concessions/Camp Store

 

Thursday

6:45am-7:00am             Wake Up

7:15am-7:45am              Breakfast

8:00am-8:15am            Commuters Check-In

8:15am-8:30am             Depart for Fields

8:30am-10:15am           “Champions” Tournament

10:15am-11:00am         Clean Rooms Followed by Room Check

11:00am-11:15am          Depart for Closing Ceremonies

11:15am-11:30am          Closing Ceremonies

11:30am-12:00pm        Check-Out

Commuters ONLY eat Lunch and Dinner at Cafeteria (Breakfast Not provided)

Residential eat Breakfast Lunch and Dinner at Cafeteria.

Hammer Center Summer Hours of Operation (Free Time Location)

Monday – Friday   7:30 am – 8 pm

Saturday   12 pm – 8 pm

Sunday Closed

 

 

 


Day Camp Itinerary:

Check-In on Monday (or Tuesday for Camp 1) @ 8:00am-8:50am directly beside the soccer field next to the Aerobics Center (up the hill)

Tuesday-Thursday/Friday Morning Drop-off @ Case Soccer Complex begins @ 8:30am

9:00am-Camp Introduction

9:15-9:45 Warm-up

10:00am-11:00am Technical Session

11:00am-11:55am Small-Sided Games

12:00pm Pick-Up (Same location as drop off)